# SDR HEER118215

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 3,211 hours
- Engine: Ge CT78A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Tailcone
- Part time: 3,211 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LT CAP ANGLE CRACKED.  REPORTED PROBLEM TO MFG.
